2019
Том 71
№ 7

All Issues

Chronicles (Russian)

Science, an Instrument for the Building of Communism

Editorial Board

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 3-4

Article (Russian)

On representation of the complete product of finite groups

Aisenberg N. N.

↓ Abstract

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 5-12

Let $Q$ be a complete product of the permutation group $H$ and an arbitrary finite group $G$ and let $R(Q, K)$ define the group algebra of the group $Q$ over the field of the complex numbers $K$.
We determine the system of the primitive idempotents of the algebra $R(Q, K)$ to which all the irreducible representations of the group $Q$ over the field $K$ correspond.
The necessary and sufficient conditions are also obtained for the equivalency of two irreducible representations of the group $Q$ over the field $K$.
In the case when the group $H$ is cyclic, we give formulas of the number of irreducible representations of fixed degree.

Article (Russian)

Spectral exp nsion of self-conjoint operators on generalized elements of a Hilbert space

Kats G. I.

↓ Abstract

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 13-33

The author discusses spectral expansions of generalized eigen-elements belonging to systems derived in the article (Ukrainian Mathematical Journal, vol. 12, N 1, 1960). The necessary and sufficient condition of the possibility of such expansions was obtained. Some generalizations are discussed, as well as a supplement to the estimate of the growth of eigen-functions and the interpretation of «eigen-subspaces» of self-adjoint operators.

Article (Russian)

Zur Darstellung der zu den Orlicz-Klassen gehörenden Funktionen durch das singulare Integral

Salekhov D. V.

↓ Abstract

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 34-50

Es wird die Definition des Lebesgue — Orlicz-Punktes gegeben, die eine Verallgemeinerung der Definition des Zebesgue-Punktes $p$-er Ordnung ist.
Darauf wird die Darstellung der Funktionen durch das singulare Integral in diesen Punkten auseinandergesetzt. Gefunden sind eine notwendige Bedingung, eine hinreichende Bedingung und in einigen Fällen auch eine notwendige und hinreichende Bedingung der Darstellung von Funktionen durch das singulare Integral in den Lebesgue—Orlicz-Punkten.

Article (Russian)

On the numerical realization of the method of averaging functional corrections

Sirenkо V. Кh.

↓ Abstract

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 51-66

In this article the author first presents the numerical realization of the method of averaging functional corrections on solving linear Fredholm integral equations of the second kind, then an investigation of the conditons of convergence of calculational processes arising during the numerical realization of the method and an estimate of the error of the approximate solution to be found is established. Then an investigation is conducted on the applicability of the method of averaging the functional corrections to the solution of systems of linear algebraic equations.

Article (Russian)

Some limit theorems for additive functionals of a sequence of sums of independent random variables

Skorokhod A. V.

↓ Abstract

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 67-78

Let $\xi_1, \xi_2,... \xi_n,...$ be independent identically distributed random variables, $s_{n0} = 0,\; s_{nk} = \cfrac1{\sqrt{n}}(\xi_1 + ... + \xi_k)$; and $\Phi_n(x_0, x_1, ..., x_r)$ the sequence of non-negative measurable functions for which $\lim_{n\rightarrow \infty}\sup_{x_0, x_1, ..., x_n}\Phi_n(x_0, x_1, ..., x_r) = 0$.
Limit theorems for random variables $\cfrac1n\sum_{k=0}^{n-r}\Phi_n(s_{nk},...,s_{nk+r})$ are obtained in the article.

Article (Russian)

Sur une méthode de la resolution approchée des systèmes d'équations inté'grales linéaires

Sokolov Yu. D.

↓ Abstract

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 79-87

L'auteur expose dans cet mémoire l'application de la méthode des correct ons fonctionnelles moyennes à la résolution approchée du système d'équations intégrales linéaires de la forme $$y_i(x) = \varphi(x) + \lambda \sum^m_{j=1}\int^b_a K_{ij}(x,\xi)y_j(\xi)d\xi\quad (b-a = h > 0;\; i = 1,2,...m). (1)$$ En prenant pour premières valeurs approchées des $y_i(x)$ $$y_{i1}(x) = \varphi_i(x) + \lambda h \sum_i \alpha_{j1}M_{ij}(x) (2)$$ où $$M_{ij}(x) = \frac1h\int_a^bK_{ij}(x,\xi)d\xi \quad \alpha_{ij} = \frac1h\int_a^by_{i1}(x)dx,\;\;(3)$$ on pose d'une façon générale $$y_{in}(x) = \varphi_i(x) + \lambda\sum_i \int_a^bK_{ij}(x,\xi) \left[y_{\overline{jn-1}}(\xi) + \alpha_{jn}\right] d\xi\;\; (n = 2, 3,...,),\;\;(2n)$$ où $$\alpha_{jn} = \frac1h\int_a^b\left[y_{jn}(x) — y_{\overline{jn-1}}(x)\right]dx.\;\;(2n)$$ Les §§ 2, 3 contiennent quelques conditions suffisantes de convergence du procédé. On donne aussi un exemple de l'application de la méthode.

Brief Communications (Russian)

Oil the theory of special classes of univalents in the unity circle of functions with $k$-fold symmetry of rotation

Galperin I. M.

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 88-92

Brief Communications (Russian)

On a method of constructing difference equations during the solution by the method of nets of Dirichlet's internal problem for a Poisson equation

Davidenko D. F.

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 92-96

Brief Communications (Russian)

On a property of almost periodic polynomials

Dzyadyk V. K.

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 96-98

Brief Communications (Russian)

On analytical properties of contributions from diagrams with five outer impulses

Kostyrko I. I.

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 98-104

Brief Communications (Russian)

On the algorithm-of determining the equivalent initial conditions for linear heterogeneous differential equations with constant coefficients

Myshkis A. D., Сhinayev P. I.

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 104-109

Brief Communications (Russian)

On the impossibility of constructing a non-local theory of field with a positive spectrum of tile energy-impulse operator

Petrina D. Ya.

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 109-111

Brief Communications (Russian)

Generalization of a theorem of Y. S. Dubnov

Сhernуshenkо V. M.

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 111-114

Chronicles (Russian)

International symposium on nonlinear vibrations

Mitropolskiy Yu. A.

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 115-116

Letter (Russian)

Leter to Oditor. Correction

Sharkovsky O. M.

Ukr. Mat. Zh. - 1961νmber=4. - 13, № 4. - pp. 116